# SDR CA071109001

- Difficulty date: November 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 38,172 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Part serial: 98582
- Condition: Failed
- Location: Master
- Part time: 16,205 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE NR 2 START UP, THE NR STALLED AT 20 NR AND THE ITT INDICATOR REACHED 800 DEGREES CELSIUS. THE ENGINE START WAS ABORTED FOLLOWING BY A LOUD BANG FROM THE NOSE COMPARTMENT.  MAINTENANCE WAS CALLED IN AND THEY FOUND THE MAIN BATTERY TOP COVER POPPED OUT. NO STRUCTURAL DAMAGE WAS OBSERVED. THE MAIN AND AUXILIARY BATTERIES WERE REPLACED. THE AIRCRAFT WAS RELEASE AND RETURNED INTO SERVICE. (TC NR 20071109001)
